MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507600BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deformity mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent breast augmentation revision with two 600cc mentor memorygel breast implants.Post-operatively, the patient developed right breast pain and was diagnosed, via mri, with possible bilateral breast implant ruptures.As a result, the patient underwent bilateral breast implant removal and replacement surgery on (b)(6) 2025.During the surgery, the patient was diagnosed with deformity but only the right breast implant was found to be ruptured.The left implant was removed intact.Subsequently, they were both replaced with the following: (left) 600cc mentor memorygel breast implant catalog: 3506001bc lot: 9997828 sn: (b)(6)and (right) 600cc mentor memorygel breast implant catalog: 3506001bc lot: 9997828 sn: (b)(6).This medwatch form is for the left breast prosthesis.
Additional Manufacturer Narrative
On july 22, 2025, mentor received additional information that indicated that the patient experienced breast pain for six months prior to them getting an mri of their breast.The date of event was updated to its best estimate and has been populated under section b.Date of event.